# SDR AALA201703289036

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,840 hours, 38,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac  Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK CYCLED OFF THEN ON MULTIPLE TIMES DURING T/O. IT WAS ACCOMPANIED BY AN ODOR OF DIRTY SOCKS. DISCHARGE TEMP SENSOR REPLACED ON NON ROUTINE PER 21-31-05. OPERATED PACK PER MM 21-00-00-001 OPS CHECK GOOD. THE AIRCRAFT WAS GROUNDED.
